Julien Chiquet
Julien Chiquet
Université Paris-Saclay, INRAE, AgroParisTech
Verified email at - Homepage
Cited by
Cited by
Early allopolyploid evolution in the post-Neolithic Brassica napus oilseed genome
B Chalhoub, F Denoeud, S Liu, IAP Parkin, H Tang, X Wang, J Chiquet, ...
science 345 (6199), 950-953, 2014
Inferring multiple graphical structures
J Chiquet, Y Grandvalet, C Ambroise
Statistics and Computing 21 (4), 537-553, 2011
Learning ecological networks from next-generation sequencing data
C Vacher, A Tamaddoni-Nezhad, S Kamenova, N Peyrard, Y Moalic, ...
Advances in ecological research 54, 1-39, 2016
Inferring sparse Gaussian graphical models with latent structure
C Ambroise, J Chiquet, C Matias
Electronic Journal of Statistics 3, 205-238, 2009
Weighted-LASSO for structured network inference from time course data
C Charbonnier, J Chiquet, C Ambroise
Statistical applications in genetics and molecular biology 9 (1), 2010
Piecewise deterministic Markov processes applied to fatigue crack growth modelling
J Chiquet, N Limnios, M Eid
Journal of Statistical Planning and Inference 139 (5), 1657-1667, 2009
Simone: Statistical inference for modular networks
J Chiquet, A Smith, G Grasseau, C Matias, C Ambroise
Bioinformatics 25 (3), 417-418, 2009
Variational inference for sparse network reconstruction from count data
J Chiquet, S Robin, M Mariadassou
International Conference on Machine Learning, 1162-1171, 2019
Variational inference for probabilistic Poisson PCA
J Chiquet, M Mariadassou, S Robin
The Annals of Applied Statistics 12 (4), 2674-2698, 2018
Prevalence of gene expression additivity in genetically stable wheat allohexaploids
H Chelaifa, V Chagué, S Chalabi, I Mestiri, D Arnaud, D Deffains, Y Lu, ...
New Phytologist 197 (3), 730-736, 2013
Sparsity with sign-coherent groups of variables via the cooperative-lasso
J Chiquet, Y Grandvalet, C Charbonnier
The Annals of Applied Statistics 6 (2), 795-830, 2012
A method to compute the transition function of a piecewise deterministic Markov process with application to reliability
J Chiquet, N Limnios
Statistics & Probability Letters 78 (12), 1397-1403, 2008
Variational inference for stochastic block models from sampled data
T Tabouy, P Barbillon, J Chiquet
Journal of the American Statistical Association 115 (529), 455-466, 2020
Structured regularization for conditional Gaussian graphical models
J Chiquet, T Mary-Huard, S Robin
Statistics and Computing 27 (3), 789-804, 2017
Fast tree inference with weighted fusion penalties
J Chiquet, P Gutierrez, G Rigaill
Journal of Computational and Graphical Statistics 26 (1), 205-216, 2017
Modelling and estimating the reliability of stochastic dynamical systems with Markovian switching
J Chiquet, M Eid, N Limnios
Reliability Engineering & System Safety 93 (12), 1801-1808, 2008
A quantitative multivariate model of human dendritic cell-T helper cell communication
M Grandclaudon, M Perrot-Dockes, C Trichot, L Karpf, O Abouzid, ...
Cell 179 (2), 432-447. e21, 2019
Estimating stochastic dynamical systems driven by a continuous-time jump Markov process
J Chiquet, N Limnios
Methodology and Computing in Applied Probability 8 (4), 431-447, 2006
Combining a relaxed EM algorithm with Occam’s razor for Bayesian variable selection in high-dimensional regression
P Latouche, PA Mattei, C Bouveyron, J Chiquet
Journal of Multivariate Analysis 146, 177-190, 2016
Temporal patterns in Ixodes ricinus microbial communities: an insight into tick-borne microbe interactions
E Lejal, J Chiquet, J Aubert, S Robin, A Estrada-Peña, O Rue, C Midoux, ...
Microbiome 9 (1), 1-20, 2021
The system can't perform the operation now. Try again later.
Articles 1–20